Vol 8 (2009)

ISSN 1689-9903

Table of Contents

Explicit solution of a class of Riemann-Hilbert problems PDF
Darren Crowdy 5-18
On some equations stemming from quadrature rules PDF
Barbara Koclęga-Kulpa, Tomasz Szostok, Szymon Wąsowicz 19-30
On a multivalued second order differential problem with Jensen multifunctions PDF
Magdalena Piszczek 31-41
Regulated functions and integrability PDF
Ján Gunčaga 43-56
A note on some iterative roots PDF
Paweł Solarz 57-66
Bounding symbolic powers via asymptotic multiplier ideals PDF
Zach Teitler 67-77
A combinatorial proof of non-speciality of systems with at most 9 imposed base points PDF
Marcin Dumnicki 79-90
Kinetic equation for a gas with attractive forces as a functional equation PDF
Ryszard Wojnar 91-116
13th International Conference on Functional Equations and Inequalities, Małe Ciche, September 13-19, 2009 PDF
Report of Meeting 117-153

e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej